Side effects help?

Thread starter #1
Hello, I'm in need of an explanation or support to resolve a problem relating to my trt experience. I'm 45 years old today, 6ft 1in, 165lbs, very fit, low body fat, excellent cardio with physical activity. I was diagnosed with low testosterone with a total testosterone level of 127. My rheumatologist did the diagnosis and prescribed androgel 1.62%. I trusted him because he's been a life saver on my psoriatic arthritis. Week 1 I was starting to feel a bit more energy, morning erections and sleeping the best I've EVER slept before. Week 2, I started having heart palpitations and shortness of breath to an extreme amount. I found out that my rheumatologist had only tested my blood for total testosterone, no other hormones were checked. I decided to see a reputable endocrinologist all the while I'm still extremely winded. He's not familiar with shortness of breath being a common side effect with trt but tells me to stop the androgel immediately. He plans to run a full panel in 2 weeks but needs my system to be back at its natural level before he can get an accurate test. I've only been off the androgel for 4 days but my shortness of breath is so bad that I went to the emergency room yesterday. Chest x-ray, ekg, blood work all ruled out any serious heart/lung concerns. Meanwhile, I'm completely out of breath after climbing 1 flight of steps, walking across a parking lot or while bending over to tie my shoes. If this is an allergic reaction I hope it resolves itself soon because it's beginning to depress me. I went from low energy and no sex drive to a much scary problem now. Thanks in advance. Travis..
 
#8
I was taking a compounded topical cream ointment for my knees when I started AndroGel. I don't know if it was AndroGel or the high blood pressure med they put me on Benicar but I broke out in a severe rash on both knees. I mean like itching, and crusting. I'm wondering if you're on medication if it's not a reaction to one of the other ones you're taking. It does list though that a side effect is shortness of breath.
 
Top